# SDR HEEA0015341

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N141PH
- Make and model: Bell 412
- Aircraft serial: 33197
- Engine: Pwa PT6T3B
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 103815501
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCITER HAS SLOW SPARK RATE.
